Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Skin color has darkened after stopping Brite Day and Momtas. Want fair skin

hi,my skin colour was light brown,i met one doctor who advised me to use combination of 2creams daily twice to get fair colour.those creams were-BRITE DAY and MOMTAS.i used them for 1year and i really got very fair skin.i left those creams and now my skin became dark.i am black in colour now.what to do to get my fair skin colour back.PLEASE ANSWER ME....AM VERY UPSET WITH MY SKIN COLOUR.i want fair skin colour....waiting for reply.thank u doctor.
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
hello Im dr satya
welcome to health care magic.
Products that improve color of the skin are like two edged swords. One gives you color the other takes it away.
Brite day is hydroquinone and momtas is a steroid, which you have used for one long year, let me tell you that you are not the only on to do this but many others do.
First avoid sunlight and apply a good sunscreen.
second use kojic acid preparations for a few hours at night.
third do not apply potent steroid on your face.
fourth immediately visit your dermatologist for a damage assessment and remedy for the recurrence of the dark color.
fifth. do not use any medication without proper advise from an authorised personnel.
Please be pateint and do not get anxious,
thank you feel free to contact
dr satya
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor